# SDR 2002F00331

- Difficulty date: December 1, 2001
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46661
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: ACA3796501
- Condition: Corroded
- Location: Fuselage
- Part time: 51,705 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT NOSE WHEEL WELL CHORD VERTICAL LEG WAS FOUND CORRODED AND BLENDED JUST PAST SRM REPAIRABLE LIMITS.  A REPAIR ANGLE WAS INSTALLED IAW TIMCO REO-G08344 REV IR AND REO G8336 REV IR.  THE AIRCRAFT WAS RETURNED TO REVENUE SERVICE.  (M)
